# SDR 04FDEA02712

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1902, 20 LBL TO 20 RBL FLOOR SUPPORT FRAME CORRODED TOP SIDE OF T-CAP.  REMOVED FRAME T-CAP IAW DC10 SRM 51-35-01 VOL 3, FOUND TO BE OUT OF LIMITS IAW DC10 SRM 53-00-01 VOL I.  REMOVED DAMAGE IAW DC10 SRM 53-00-01 VOL I.  FAB FILLER DOUBLER IAW DC10 SRM 51-00-01 VOL I AND DWG ABA3850, MAT ID FOR FILLER DOUBLER 7075-T6 .063 PO 456445.7 IAW DWG ABA3850, FRAME, FILLER AND DOUBLER ALODINED, PRIMED IAW DC10 SRM 51-21-01 VOL I.  DOUBLERS HEAT TREATED IAW FORM QA-0084A, LOCATED, DRILLED DOUBLER IAW DWG AGA3850.  INSTALLED DOULBER, FILLER AND FRAME IAW DC 10 SRM 51-35-01 AND 51-33-01 VOL 2.
